# SDR DL757060012

- Difficulty date: January 4, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 24,233 hours, 10,608 cycles
- Engine: Pwa PW2037
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: AHA1884
- Part serial: DL941
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BRAKE ASSY FAILED, STATORS CAME FREE.  REPLACED SAME.
